I know there's other Glucosamine/Chondroitin threads on here, but I'm running into something that I've not heard of before and wondered if any of you have experienced similar problems.
Basically, a couple weeks ago, in order to prepare for returning to training and possibly rejoining the military I began taking Glucosamine/Chondroitin supplements to help with my knee pain. I haven't been doing cardio other than the elliptical or bicycling a few times a week because I'm still trying to keep the impact low until I lose a few more pounds to reduce the stress on my knees.
Has anyone else experienced this? If so, did it stop given time? Could it be because it's working? Or is it more of a placebo effect type thing, as in I'm taking this supplement therefore paying more attention to how my knees are feeling and therefore noticing the pain more? Prior to taking the glucosamine again I'd not really noticed much pain in my knees for several months unless I was excessively hard on them.
Edit: I forgot to mention I've taken Glucosamine/Chondroitin before and it seemed to help a great deal, but I don't remember increased pain at the beginning.